Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Champion - L. De Pascale

Asymptotic behavior of non linear eigenvalues problems involving p-laplacian type operators

created by depascal on 31 Jul 2006
modified on 04 Nov 2008

[BibTeX]

Published Paper

Inserted: 31 jul 2006
Last Updated: 4 nov 2008

Journal: Proceedings of the Royal Society of Edinburgh
Volume: 137A
Pages: 1179-1195
Year: 2007

Abstract:

We study the asymptotic behavior of two nonlinear eigenvalue problems which involve $p$-Laplacian type operators. In the first problem we consider the limit as $p \to \infty$ of the sequences of the $k$-th eigenvalues of the $p-$Laplacian operators. The second problem we study is the homogenization of nonlinear eigenvalue problems for some $p$-Laplacian type operators with $p$ fixed. Our asymptotic analysis relies on a convergence result for particular critical values of a class of Rayleigh quotients, stated in a unified framework, and on the notion of $\Gamma$-convergence.

Keywords: Homogenization, Non-linear eigenvalues, $p$-Laplacian, $\infty$-eigenvalue problems


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1